Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes episodes of vision aura, migrain in right temple area and headache?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5904 Questions

default
Posted on Tue, 7 Jun 2016 in Headache and Migraines
Question: Hello
I am wondering if u can help me out I suffer from migraines very rarely with aura but I did have an episode on Monday vision aura sqiggly lines and triangles I did go see my dr he said classic migraine so I have had it on my right temple .. Now I know I can have this for days slight dull headache my question. Is I have taken an extra strength tylnol since Monday 1 everyday just to ward off anything getting worse can I take tylnol again today I know that the weather can play a part as well and it could be rebound headache
doctor
Answered by Dr. Sudhir Kumar 45 minutes later
Brief Answer:
You can take a Tylenol again.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your symptoms and I agree that your symptoms are suggestive of migraine with visual aura. Most migraine attacks last for 4-72 hours, however, in some cases, it can last upto 7 days.

You can take tylenol again. However, specific medicines such as rizatriptan tablets would be more effective in relieving the headache.

Since you are having repeated headaches, you could also consider using preventive medications such as topiramate tablets to reduce the frequency and severity of headaches.

I sincerely hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,     
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 3 hours later
Thank you for your response I am not someone who likes to take pills I also have a lot of allergies therefore I avoid a lot of things
So taking a tylnol will do no harm even if I have taken it 3 days straight
doctor
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer:
Tylenol is reasonably safe.

Detailed Answer:
Thank you for getting back.

I agree it is better to avoid pills as much as possible.

Tylenol is definitely the safest of them all, and it can be taken three days straight without any worries about side effects.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 25 minutes later
Thank you
doctor
Answered by Dr. Sudhir Kumar 6 minutes later
Brief Answer:
Best wishes.

Detailed Answer:
Thank you and take care.

Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Dull headache

doctor1 MD

I have an MRI next week but am curious about possibilities now... symptoms include dizziness (constant for over a week), worse when I stand up and...

doctor1 MD

Hi I am 28 have low blood suger and blood pressure is normal. And cholesterol is very low. I am within my bmi. I have had thus dull headache for...

doctor1 MD

Hi ...i am 52 yrs old in excellent health and an avid gym goer.....i have recently developed this heart pounding...i can feel it in my throat and...

doctor1 MD

For the last three days I have had a dull headache , not caffeine, and though my pulse is not racing I can sense my heart beating and I am very...

doctor1 MD

Yesterday, I had a sudden onset of back pain in the upper middle portion of my back, quickly followed by a severe tightening in my chest - like...

doctor1 MD

Pain in back of neck was brought on ( I think ) by a really intense cycling class while my head and neck was in typical cycling position. Headache...

doctor1 MD

I have a question!! I just recently got parotitis, or so my doctor thinks, on my right side. I was feeling fine with no symptoms before it...